# SDR USAABB03014

- Difficulty date: January 18, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS, 1, 4, 6, 13, 18, 23, 26, 29 AND 33 INOPERATIVE OR DIM.  MAINTENANCE REPLACED THE BATTERIES.  (M)
